Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Double affine Hecke algebras at roots of unity


Authors: M. Varagnolo and E. Vasserot
Journal: Represent. Theory 14 (2010), 510-600
MSC (2000): Primary 17B37; Secondary 16W35, 20C08
Published electronically: August 3, 2010
MathSciNet review: 2672950
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study double affine Hecke algebras at roots of unity and their relations with deformed Hilbert schemes. In particular their categories of finitely generated modules are derived equivalent to some category of coherent sheaves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 17B37, 16W35, 20C08

Retrieve articles in all journals with MSC (2000): 17B37, 16W35, 20C08


Additional Information

M. Varagnolo
Affiliation: Département de Mathématiques, Université de Cergy-Pontoise, 2 av. A. Chauvin, BP 222, 95302 Cergy-Pontoise Cedex, France
Email: michela.varagnolo@math.u-cergy.fr

E. Vasserot
Affiliation: Département de Mathématiques, Université Paris 7, 175 rue du Chevaleret, 75013 Paris, France
Email: vasserot@math.jussieu.fr

DOI: http://dx.doi.org/10.1090/S1088-4165-2010-00384-2
PII: S 1088-4165(2010)00384-2
Received by editor(s): June 14, 2006
Received by editor(s) in revised form: January 21, 2009
Published electronically: August 3, 2010
Article copyright: © Copyright 2010 American Mathematical Society